# SDR ASAA0611077

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 71,794 hours, 63,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6549779037
- Condition: Chafed
- Location: Landing Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING SCHEDULED MEL 6215944 FOR LEFT O/B LANDING LIGHT POPS C/B WHEN TURNED ON.  FOUND BURNT WIRING WHERE IT GOES INTO A CONDUIT OVER THE NR 1 ENG PYLON.  WIRING CHAFED AGAINST CONDUIT CAUSING IT TO SHORT OUT.  EVENT BASED TECHNICAL RESPONSE INITATED BY MAINT CONTROL AND ENGINEERING.
